# SDR TRAX200801039

- Difficulty date: August 21, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N970EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7527
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JOB 8752725 OPERATION 63 RH FS 559 BULKHEAD WEB HAS AN INDICATION NOTED AT O/B RBL 9, WL 58.7 3 IN LENGTH 50% FULL SCREEN HEIGHT FAILED NDT INSPECTION .  REPAIRED FS 559 FROM LBL 18 TO LBL 9 AND RBL 18 TO RBL 9.  ALSO CAP ANGLES ON LH/RH SIDE IAW REO 601R-53-41-260 AND GENERIC REO 601R-53-41-260.  C DEVIATION.  C/W EC/TC REO 601R-53-41-771  IAW BOMBARDIER REO 601R-53-41-771.  C/W REO 601R-53-41-260 ASA EC/TC REO 601R-53-41-260.  ASA RII C/W 5300043.
